On -harmonic functions
Journées équations aux dérivées partielles (2007), article no. 2, 11 p.
@article{JEDP_2007____A2_0,
     author = {De~Pauw, Thierry},
     title = {On $\infty $-harmonic functions},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Groupement de recherche 2434 du CNRS},
     year = {2007},
     doi = {10.5802/jedp.41},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_2007____A2_0}
}
De Pauw, Thierry. On $\infty $-harmonic functions. Journées équations aux dérivées partielles (2007), article  no. 2, 11 p. doi : 10.5802/jedp.41. http://www.numdam.org/item/JEDP_2007____A2_0/

[1] Aronsson, G.; Crandall, M.G.; Juutinen, P. A tour of the theory of absolutely minimizing functions, Bull. Amer. Math. Soc., Tome 41 (2004) no. 4, pp. 439-505 | MR 2083637 | Zbl 1150.35047

[2] Crandall, M.G.; Evans, L.C. A remark on infinity harmonic functions, Electron. J. Diff. Eqns., Tome Conf. 06 (2001), pp. 123-129 | MR 1804769 | Zbl 0964.35061

[3] Crandall, M.G.; Ishii, H.; Lions, P.L. User’s guide to viscosity solutions of second-order partial differential equations, Bull. Amer. Math. Soc., Tome 27 (1992), pp. 1-67 | MR 1118699 | Zbl 0755.35015

[4] D’Onofrio, L.; Giannetti, F.; Iwaniec, T.; Manfredi, J.; Radice, T. Divergence forms of the infinity-laplacian, Publ. Mat., Tome 50 (2006) no. 1, pp. 229-248 | MR 2325020 | Zbl pre05207316

[5] Evans, L.C. Estimates for smooth absolutely minimizing Lipschitz extensions, Electron. J. Diff. Eqns., Tome 1993 (1993) no. 3, pp. 1-9 | MR 1241488 | Zbl 0809.35032

[6] Evans, L.C.; Yu, Y. Various properties of solutions of the infinity-laplacian equation, Comm. Partial Differential Equations, Tome 30 (2005) no. 9, pp. 1401-1428 | MR 2180310 | Zbl 1123.35018

[7] Federer, H. Geometric Measure Theory, Springer-Verlag, New York, Die grundlehren der mathematischen wissenschaften, Tome 153 (1969) | MR 257325 | Zbl 0176.00801

[8] Savin, O. C 1 regularity for infinity-harmonic functions in two dimensions, Arch. Ration. Mech. Anal., Tome 176 (2005), pp. 351-361 | MR 2185662 | Zbl 1112.35070

[9] Yu, Y. A remark on C 2 infinity-harmonic functions, Electron. J. Diff. Eqns., Tome 2006 (2006) no. 122, pp. 1-4 | Zbl 1113.35026